# SDR UALA2013040102099

- Difficulty date: March 31, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIMPLE LOCATED AT RIGHT SIDE OF ACFT AT APPROX 28.75 IN BEHIND BS 440 AND 14.5 INCH BELOW RVS BOTTOM.
